# SDR MWEA95510

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 99155617
- Condition: Corrosion
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CENTER VERTICAL SUPPORT LOWER END EXTENSIVELY CORRODED ABOVE AFT FUSELAGE JACK SUPPORT AT STA 996.  REPLACED THE HAT SECTION IAW SRM 51-10-4.
